MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT; DENTAL IMPLANT
Model Number G-HK
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), surgical guide handle is apparently warped.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Information for section a2, a4, b7, d6a, d6b, were not available.When information becomes available, a supplemental report will be filed.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9725527
Report Number3001617766-2020-01727
Device Sequence Number14078569
Product Code NDP
UDI-Device Identifier10841307119210
UDI-Public10841307119210
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2019
Device Model NumberG-HK
Device Catalogue NumberG-HK
Device Lot Number52360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;